# SDR MALA954572

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAF - FLT 3416 - DURING APPROACH, CREW NOTED THE RT MAIN LANDING GEAR INTRANSIT LIGHT DID NOT ILLUMINATE.  MAINTENANCE PERSONNEL CLEANED THE RT MLG INTRANSIT SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
